# SDR DXTA200803189

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE FLAP HANDLE WOULD NOT MOVE IN ORDER TO RETRACT.  THE FLAP HANDLE WOULD NOT MOVE IN ORDER TO EXTEND FLAPS EITHER.  FLAPS ARE STUCK AT 7 DEGREES.  (A)
